# SDR JJBA20240207019

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 40,841 hours, 27,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 75-77 S1-3l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RF1 EXT, LH TOP L-SHAPE ANGLE BTW FR 75-77 AND BTW STR 1L-3L FOUND CRACKED. AT RF1, EXT LH TOP L-SHAPE ANGLE BTW FR 75-77 AND BTW STR 1L-3L REMOVED FOR REPLACEMENT. RF1, EXT LH TOP L-SHAPE ANGLE BTW FR 75-77 AND BTW STR 1L-3L REPLACED
